Topologies on the Extreme Points of Compact Convex Sets II.
Mathematica Scandinavica, Tome 33 (1973), pp. 31-45
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1973__33_166310,
author = {Alan Gleit},
title = {Topologies on the {Extreme} {Points} of {Compact} {Convex} {Sets} {II.}},
journal = {Mathematica Scandinavica},
pages = {31--45},
year = {1973},
volume = {33},
zbl = {0272.46005},
url = {http://geodesic.mathdoc.fr/item/MS2_1973__33_166310/}
}
Alan Gleit. Topologies on the Extreme Points of Compact Convex Sets II.. Mathematica Scandinavica, Tome 33 (1973), pp. 31-45. http://geodesic.mathdoc.fr/item/MS2_1973__33_166310/